Signup for DKNOG10 is open, but we cannot generate proper receipts currently.

DKNOG10

Europe/Copenhagen
Park Inn By Radisson, Engvej 171, DK-2300 Copenhagen, Denmark
Description

DKNOG10

The DKNOG conference is a yearly event for internet network engineers in Denmark and the neighbouring countries full of inspiring talks and networking opportunities.

The DKNOG conference is focused on technical presentations in a host of areas, such as peering, routing, best practices, security and general technology that applies to network engineering professionals.

Join us in Copenhagen on the 12th and 13th of March 2020. More details will follow soon!

 

As always. Any questions will be answered if you write us an email at dknog@dknog.dk. Alternatively you can find some of the organizers hanging out in channel #dknog at the OFTC IRC network.

Registration
Register for DKNOG10
47 / 220
Participants
  • Allan Christensen
  • Allan Eising
  • Anders Jeppesen
  • Anders Rask
  • Andrzej Soinski
  • Annika Wickert
  • Baziyan Safari
  • Ben Ryall
  • Bjarne Lynge
  • Björn Hansson
  • Brian Colin Strube Jeggesen
  • Brian Klovborg
  • Carsten Pettersson
  • Christopher Segerberg
  • Chriztoffer Hansen
  • Dennis Jensen
  • Dmitry Karasik
  • Eric Lindsjö
  • Fredrik Korsbäck
  • Hjalte Hansen
  • Jan Chrillesen
  • Jesper Petterson
  • Johannes Renfors
  • John Dahl Pedersen
  • Kenneth Petersen
  • Kim Lohse
  • Lars Bonnesen
  • Lars Knudsen
  • Lars Petersen
  • Lasse Jarlskov
  • Magnus Ringdahl
  • Martin Hein
  • Martin Topholm
  • Marty Strong
  • Mathias Wolkert
  • Melchior Aelmans
  • Peter Davies
  • Philip Olsson
  • Rasmus Åberg
  • Susan Forney
  • Søren Andersen
  • søren eklund
  • Søren Skou
  • Thomas Andersen
  • Thomas Madsen
  • Thomas Rasmussen
  • Thomas Thorbjørnsen
Contact
  • Thursday, 12 March
    • 08:00 09:00
      Check-in and breakfast 1h
    • 10:30 11:00
      Coffee break 30m
    • 12:30 13:30
      Lunch 1h

      Enjoy a refreshing lunch

    • 14:30 15:00
      Lightning Talks: Day 1
    • 15:00 15:30
      Coffee and afternoon cake 30m
    • 08:00 09:30
      Breakfast 1h 30m
    • 09:45 10:30
      Lightning Talks: Day 2
    • 11:00 11:30
      Coffee break 30m
    • 12:30 13:30
      Lunch 1h

      Enjoy a refreshing lunch

    • 15:15 15:45
      Coffee and Cake 30m